A Case of Leg Pain After the Initial Dose of the COVID-19 Vaccine, Followed by Deep Vein Thrombosis and Pulmonary Embolism After the Second Dose.

Publication date: Oct 01, 2023

COVID-19 has been spreading worldwide. Therefore, the COVID-19 vaccine is recommended for prevention. However, adverse events after COVID-19 vaccination remain an issue, and we should monitor patients for adverse events and determine their association with COVID-19 vaccination. Here, we report a case involving a 48-year-old Japanese woman who experienced dull left leg pain that resolved spontaneously after the first vaccine dose, followed by deep vein thrombosis (DVT) and pulmonary embolism (PE) after the second dose. The findings from this case suggest that the COVID-19 vaccine could cause severe adverse events, such as DVT. Therefore, patients should understand their subjective symptoms and report any side effects experienced after the first dose before they take the second dose. Furthermore, medical providers should enquire about all possible symptoms experienced after the initial dose before they administer the second dose.

Open Access PDF

Concepts Keywords
Covid apixaban
Dull cardiology
Japanese covid-19 vaccine
Thrombosis d-dimer
Vaccine deep vein thrombosis
infectious disease
internal medicine
naranjo scores
oral pills
pulmonary embolism

Semantics

Type Source Name
disease VO dose
disease VO COVID-19 vaccine
disease MESH Deep Vein Thrombosis
disease MESH Pulmonary Embolism
disease MESH COVID-19
disease VO vaccination
disease VO report
disease VO vaccine dose
pathway REACTOME Reproduction
disease VO vaccine
drug DRUGBANK Apixaban
disease MESH infectious disease
disease VO effective
disease VO frequency
disease VO Comirnaty
drug DRUGBANK Norethisterone
drug DRUGBANK Ethinylestradiol
disease MESH dysmenorrhea
disease IDO blood
drug DRUGBANK Heparin
disease MESH emergency

Original Article

(Visited 1 times, 1 visits today)